# SDR DALA2024100509715

- Difficulty date: October 4, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 59,091 hours, 31,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3142 SMOKE/FUMES ON DESCENT. CORRECTIVE ACTION: PERFORMED WORKCARD 2100-2005. ACCOMPLISHED WORK CARD 0550-9001-A320FAM. (0591238)
